| Catalog Number |
21-7302-24 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during bench test an oblong impurity was observed in cassette and the impurity appeared to be stationary, but it was unclear if it is inside or outside the bag part, additionally as the cassette contained a narcotic, there was no patient involvement or harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.